MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD ANT STAB BRG TRL 10X83; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VNGD ANT STAB BRG TRL 10X83; INSTRUMENT, KNEE
Catalog Number 32-489120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trial bearing was found fractured during sterilization.There was no reported patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6 the following section was corrected: d4, h4 the reported event was confirmed via product return.Visual examination of the returned product identified signs of repeated use in the form of scratches on the articular surface and deformation near the extraction hole.The device is found to be fractured with not all pieces returning.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.The device has a potential field age of over 6 years and exhibit signs of repeated use.The root cause of the reported event is attributed to wear and tear from repeated use over time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
VNGD ANT STAB BRG TRL 10X83
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22992496
Report Number0001825034-2025-02825
Device Sequence Number15725795
Product Code JWH
UDI-Device Identifier00880304444553
UDI-Public(01)00880304444553(11)190214(10)Z19A2569
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-489120
Device Lot NumberZ19A2569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown